MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. LINEAGE ACETABULAR SHELL 58MM QUAD HEMI FLARE STD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. LINEAGE ACETABULAR SHELL 58MM QUAD HEMI FLARE STD; HIP COMPONENT
Model Number 36430058
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient impinges on malposition cup.Cup was cut out and replaced with biomet cup and liner w/screws.Neck would not came out w/our extraction, our head was pulled and 28mm from mpo was put into a biomet dual mobility head.(right hip) components not revised: profemur® neck neutral / product id: pha01202 / lot no: 065207269, profemur® z stem size 6 stem / product id: pha00242 / lot no: u0366091.

Brand Name
LINEAGE ACETABULAR SHELL 58MM QUAD HEMI FLARE STD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10934744
Report Number3010536692-2020-00718
Device Sequence Number11008577
Product Code LPH
UDI-Device IdentifierM684364300581
UDI-PublicM684364300581
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number36430058
Device Catalogue Number36430058
Device Lot Number115277340
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/02/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR